# SDR USAAD0006

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 7500 · Engine Bleed Air System
- Part: Manifold
- Part number: 5958765503
- Condition: Ruptured
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL/PHL - FLT 561 - AFTER TAKEOFF, THE RIGHT ENGINE A-LOOP ILLUMINATED FOLLOWED LATER BY THE ENGINE FIRE WARNING.  AFTER PULLING THE THROTTLE BACK, THE ENGINE FIRE WARNING QUIT AND BOTH FIRE LOOP LIGHTS WENT OUT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE AFT SADDLE DUCT.  (X)
